MathSciNet Relay Station
MathSciNet bibliographic data
MR1027981 35J60 (35B45)
Zhang, Ke Wei A further comment on the coerciveness theory for elliptic systems. J. Partial Differential Equations 2 (1989), no. 4, 62–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement